Inheritance of symmetry for positive solutions of semilinear elliptic boundary value problems
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 5, pp. 705-714.
@article{AIHPC_2002__19_5_705_0,
     author = {Kawohl, Bernd and Sweers, Guido},
     title = {Inheritance of symmetry for positive solutions of semilinear elliptic boundary value problems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {705--714},
     publisher = {Elsevier},
     volume = {19},
     number = {5},
     year = {2002},
     zbl = {1006.35038},
     mrnumber = {1922474},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_2002__19_5_705_0/}
}
TY  - JOUR
AU  - Kawohl, Bernd
AU  - Sweers, Guido
TI  - Inheritance of symmetry for positive solutions of semilinear elliptic boundary value problems
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2002
DA  - 2002///
SP  - 705
EP  - 714
VL  - 19
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/item/AIHPC_2002__19_5_705_0/
UR  - https://zbmath.org/?q=an%3A1006.35038
UR  - https://www.ams.org/mathscinet-getitem?mr=1922474
LA  - en
ID  - AIHPC_2002__19_5_705_0
ER  - 
%0 Journal Article
%A Kawohl, Bernd
%A Sweers, Guido
%T Inheritance of symmetry for positive solutions of semilinear elliptic boundary value problems
%J Annales de l'I.H.P. Analyse non linéaire
%D 2002
%P 705-714
%V 19
%N 5
%I Elsevier
%G en
%F AIHPC_2002__19_5_705_0
Kawohl, Bernd; Sweers, Guido. Inheritance of symmetry for positive solutions of semilinear elliptic boundary value problems. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 5, pp. 705-714. http://archive.numdam.org/item/AIHPC_2002__19_5_705_0/

[1] Altmann S.L., Herzig P., Point-Group Theory Tables, Clarendon Press, Oxford, 1994.

[2] Berestycki H., Nirenberg L., Monotonicity, symmetry and antisymmetry of solutions of semilinear elliptic equations, J. Geom. Phys. 5 (1988) 237-275. | MR | Zbl

[3] Berestycki H., Nirenberg L., On the method of moving planes and the sliding method, Bol. Soc. Brasil. Mat. (N.S.) 22 (1991) 1-37. | MR | Zbl

[4] Coffman C.V., A nonlinear boundary value problem with many positive solutions, J. Differential Equations 54 (1984) 429-437. | MR | Zbl

[5] Coxeter H.S.M., Regular Polytopes, Dover Publications, New York, 1973. | MR | Zbl

[6] Dancer E.N., The effect of the domain shape on the number of positive solutions of certain nonlinear equations, J. Differential Equations 74 (1988) 120-156. | MR | Zbl

[7] Dancer E.N., Sweers G., On the existence of a maximal weak solution for a semilinear elliptic equation, Differential Integral Equations 2 (1989) 533-540. | MR | Zbl

[8] Fraenkel L.E., An Introduction to Maximum Principles and Symmetry in Elliptic Problems, Cambridge Tracts in Mathematics, 128, Cambridge University Press, Cambridge, 2000. | MR | Zbl

[9] Gidas B., Ni W.M., Nirenberg L., Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1979) 209-243. | MR | Zbl

[10] Kawohl B., A geometric property of level sets of solutions to semilinear elliptic Dirichlet problems, Applicable Anal. 16 (1983) 229-233. | MR | Zbl

[11] Kawohl B., Symmetry results for functions yielding best constants in Sobolev-type inequalities, Discrete Continuous Dynam. Systems 6 (2000) 683-690. | MR | Zbl

[12] Mcnabb A., A. Strong comparison theorems for elliptic equations of second order, J. Math. Mech. 10 (1961) 431-440. | MR | Zbl

[13] Mcweeny R., Symmetry, an Introduction to Group Theory and Its Applications, Pergamon Press, Oxford, 1963. | MR | Zbl

[14] Sweers G., Semilinear elliptic problems on domains with corners, Comm. Partial Differential Equations 14 (1989) 1229-1247. | MR | Zbl

[15] Sweers G., Lecture notes on maximum principles, December 2000, http://aw.twi.tudelft.nl/~sweers/maxpr/maxprinc.pdf.